Journals
  Publication Years
  Keywords
Search within results Open Search
Please wait a minute...
For Selected: Toggle Thumbnails
A Rational Interpolation for Temperature Distribution in Convex Domains
WANG Zhao-qing, FENG Wei
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    2005, 22 (6): 37-44.  
Abstract355)      PDF (658KB)(1208)      
Using geometric method,a rational interpolation within convex polygons is constructed and extended to include side nodes.The computational expressions of rational shape functions are shown.Different from Wachspress' rational interpolation,the interpolations presented in this paper include no undetermined constant.A convex domain is approached by a convex polygon,and the approximated temperature distribution within the domain can be interpolated with the temperature data at the boundaries of the domain.The interpolated distribution of temperature within disc and square domains is calculated.
Related Articles | Metrics
Numerical Simulation of Flow Between Concentric Rotating Spheres
Feng Weibing, Mei Liquan, Li Kaitai
CHINESE JOURNAL OF COMPUTATIONAL PHYSICS    1998, 15 (2): 218-225.  
Abstract225)      PDF (314KB)(964)      
The Legendre and adjoint Legendre functions are used to study numerically the steady-state and unsteady, axisymmetric incompressible flow between two concentrically rotating spheres.
Related Articles | Metrics